# SDR ASAA2025072859718

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737924ER
- Aircraft serial: 44111
- Aircraft time: 29,443 hours, 9,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING T/C 78233001, BATTERY PACKS M2627, M1671 FAILED TEST. GROUNDED - YES. REPLACED BATTERY PACKS M2627, AND M1671 REF AMM 33-51-06-960-805. OPS CHECK GOOD.
